Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lamitor weight

Premium Questions

doctor1 MD

(Escitalopram) 20mg, Lamitor ( Lamictal ) 10mg and Stillnox (up to 5 x 10mg) per day. I occasionally take MDMA ... that i am retaining water and have had some weight gain as a result - could it be a side effect? ...

doctor1 MD

I am diagnosed bi polar depression .my consultind doctor is dr XXXXXXX jhawar from varansi.I am all right now. I am taking medicive from last four years.The medicine I am taking is Lmitor100, BD,prempexole 10,BD, Olnez.5.ODLamitor is for...

doctor1 MD

I XXXX, taking medicine namely Lamitor100dt BD, premiprex10BD,Prodep alternative day OD, OLenaz .25 OD, For bipolar depression . ,Forlast eight years.I am perfectly all right from last seven Years. I ...

doctor1 MD

i am taking lamitor since 9 months, first i was taking 100mg, after a few months it was 75 and now it is 50 since 2-3 months. Can i use alcohol now while taking lamitor ...

doctor1 MD

Hi! I am taking XYVEN OD 100 and Lamitor OD 100 each one tab daily in night prescribed by my psychiatric to treat depression since one year. Is this is good choice of drug for my treatment? ...

Public Forum Discussions

doctor1 MD

. Is it true? I want to loose weight and also try to give up lamitor and observe myself. ...,neuven lamitor. Currently I am on lamitor OD 100. Since the time I have started my medicines I am not getting my ...

doctor1 MD

I have been taking encorate chrono CR 300 * 2 twice a day and lamitor DT 50 twice a day .... Are the two related. My weight is 82 kgs and I am a male of height 5ft 10 inches. Please help; Thanks ...

doctor1 MD

hi iam taking Lamitor OD 100 one tab per day since last approx 4/5 years. I am fine since ... that i am adding lots of weight slowly and thinl that it is due to this medicine. I wish to withdraw ...

doctor1 MD

from feeds and now i am in carrying stage. Doctor prescribe me to take lamitor 100mg but he dint told me about lamitor Dt or OD i need to take. Please let me know which will be best for me. ...

doctor1 MD

hai Dr. i am 25 years old male person .i am an epilepsy patient. my doctor prefered feliz s 10 tablet and lamitor dt 100 tablet. i have eaten this 4years continue and also this time. is this any ...

doctor1 MD

I am being treated for depression. I take 300 mg bupron and 600 mg lamitor od.. but without advice I started taking tryptomer 25mg.. as I liked the feeling after having the tablet,.. is there any ...

doctor1 MD

lamitor. which will you prefer trika or lamitor? as per my knowledge lamitor has more side effects? ...

doctor1 MD

I was in 9th Grade..I have been on various meds like Dilantin and Tegrital, now I am on lamitor 100 mg ... side effects of lamitor OD.( I have never had a full attack since I was in 9th Std .) ...

doctor1 MD

I am in medication of bupron xl 150, daxid 50 mg and lamitor od 300 mg, naltima 50 mg.this is for bipolar disorder. My worry is worth so many medication won t My health gets affected. And more e over I ...

doctor1 MD

taking lamitor 200mg and qutapine 50mg in a day.. kindly provide me some suggestions so that i can get ...

Mobile Questions and Answers

doctor1 MD

Lamitor (lamotrigine) is newer and relatively safe compared to others

doctor1 MD

talk to the doc. we cannot just stop, the doses have to be reduced gradually

doctor1 MD

You can take above medicines but it will be better to consult a doctor .